Thunderstorm Wind, Wyoming
- When
- August 17, 5:04 PM EST
- Where
- Wyoming County, Arcade
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 42.530, -78.430
Thunderstorms developed during the early evening hours ahead of an approaching secondary cold front. The thunderstorm winds downed trees and limbs in Arcade, Wyoming County, and Livonia, Livingston County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Thunderstorms developed during the early evening hours ahead of an approaching secondary cold front. The thunderstorm winds downed trees and limbs in Arcade, Wyoming County, and Livonia, Livingston County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Aug 17, 4:36 PM EST, 28 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
536 PM EDT FRI AUG 17 2007
.SYNOPSIS...
A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK THIS EVENING
AND BE ACCOMPANIED BY A SHOWER OR TWO. THIS WILL LEAD TO A COOL
REFRESHING AIRMASS FOR THE UPCOMING WEEKEND. SATURDAY SHOULD
FEATURE PLENTIFUL SUNSHINE BUT SOME CLOUDINESS SHOULD EDGE BACK
INTO WESTERN AND SOUTHERN AREAS DURING SUNDAY AS THE FRONT BEGINS
TO RETURN NORTH AS A WARM FRONT AND THEN STALLS OVER THE OHIO
VALLEY. MOST OF ITS RAIN SHOULD REMAIN JUST SOUTH AND WEST OF OUR
AREA THROUGH MONDAY. THE FRONT SHOULD FINALLY LIFT NORTH AND BRING
HUMID AND UNSETTLED CONDITIONS TO OUR REGION FOR THE MIDWEEK
PERIOD.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ISSUED AN UPDATE TO RAISE POPS TO LKLY ACROSS LWR GENESEE VALLEY AND
FINGER LKS NORTH OF ROUTE 20 AND AREAS EAST OF LAKE ONTARIO WITH SCT
THUNDERSTORMS FOR THIS EVENING. ALSO RAISED POPS TO CHC RANGE ACROSS
NIAGARA FRONTIER. THIS ALL DUE TO POTENT SHORT WAVE DROPPING ACROSS
THESE AREAS THIS EVENING. WILL STAY WITH SLGT CHC POPS ACROSS
SOUTHERN TIER FOR NOW BUT THAT WILL HAVE TO BE WATCHED OVER NEXT
COUPLE OF HRS.
WILL ALSO NEED TO CONSIDER SOME MARGINAL LK EFFECT FOR THE FIRST
TIME THIS SEASON. 850 MB TEMPS FALL TO 6-8C...CREATING DELTA TS OF
14-16C OVR LK ONTARIO. SHEAR IS MINIMAL AT 280-290 VECTOR...VEERING
TO 310 LATER...BUT MOISTURE IS LACKING. WILL MAINTAIN CURRENT 30
POPS AFTER MIDNIGHT FROM ORLEANS OVER TO OSWEGO FOR A FEW SHOWERS.
WINDS MAY BE A BIT TOO STRONG TOO FOR MUCH RESIDENCE TIME...BEST CHC
OF THIS MAY ACTUALLY BE NEAR OR JUST AFTER DAYBREAK SATURDAY AS
WINDS LIGHTEN UP...STILL...NO BIG DEAL...BUT SEE MARINE SECTION FOR
WATERSPOUT DISCUSSION.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
BY SATURDAY AFTERNOON EXPECT DIURNAL EFFECTS FROM THE STILL
HIGH/STRONG SUN ANGLE TO ELIMINATE ANY LAKE EFFECT CLOUDS/PRECIP
POTENTIAL. H85 TEMPS OF ONLY AROUND +5C WILL KEEP HIGHS MOSTLY IN
THE M-U 60S FOR THE ENTIRE AREA...WITH SOME OF THE HIGHER
ELEVATIONS EAST OF LAKE ONTARIO STRUGGLING TO GET OUT OF THE LOW
60S. WE SHOULD TRY AND GET SOME CU BUILDUP DUE TO
INSTABILITY...BUT RIDGE MOVING OVERHEAD SHOULD PROVIDE FOR STRONG
SUBSIDENCE SO THEY SHOULD REMAIN UNDER CONTROL.
SATURDAY NIGHT WILL BE QUITE CHILLY AS A SURFACE HIGH SETTLES ACROSS
THE CWA AND ALLOWS FOR GOOD RADIATIONAL COOLING CONDITIONS IN AN
ALREADY COOL AIRMASS. TEMPS WILL DROP DOWN TO NEAR 50 ALONG THE LAKE
PLAIN...WITH 40S INLAND. HAVE GONE WITH THE COOLEST TEMPS EAST OF
LAKE ONTARIO WHERE SOME OF THE NORMALLY COOLER SITES NEAR THE TUG
HILL AND WESTERN FOOTHILLS OF THE ADIRONDACKS MAY DROP INTO THE
UPPER 30S.
THE NEXT CONCERN WILL BE THE NORTHWARD PUSH OF A WARM FRONT OVER
THE OHIO VALLEY AND INTO THE LOWER LAKES SUNDAY AND MONDAY. GFS
AND NAM/ETA MODELS ARE IN AGREEMENT WITH DEVELOPING A STRONG MCS
ALONG IT OUT OVER WISC/CHICAGO AREA SAT NT...BUT THEY THEN DIVERGE
ON ITS PATH...WITH NAM PUSHING IT EAST INTO MICH AND EVENTUALLY SW
NY BY LATE SUNDAY...WHILE GFS PUSHES IT EAST AND THEN SOUTHEAST
ACROSS OHIO. THE BOUNDARY THEN STALLS IN PLACE MONDAY WITH MORE
ACTIVITY RIDING ALONG IT WITH THE GFS A GOOD 100 MILES FURTHER
SOUTH THAN THE NAM. THE GFS SEEMS MORE REALISTIC... ESPECIALLY
CONSIDERING THE PATTERN OF THE PAST FEW WEEKS...SO WILL LEAN TWD
GFS SOLUTION BUT NOT TOTALLY DISCOUNT THE NAM. WILL THEREFORE HOLD
30 POPS IN CHAUT/CATT ONLY FROM SUN PM THROUGH MON...AND TAPER
POPS OFF TO UNDER 20 BUF AND EAST. BOUNDARY WILL BE SHARP HOWEVER
AND CONFIDENCE IS FAIRLY LOW DURING THIS PERIOD...BUT IT APPEARS
THE BULK IF NOT ALL OF OUR CWA WILL ESCAPE WITH A DRY SUNDAY AND
MONDAY AS WELL.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE EXTENDED PORTION OF THE FORECAST CONTINUES TO FEATURE A RETURN
TO SULTRY SUMMER CONDITIONS...WITH A DAY TO DAY BUILD UP OF BOTH
HEAT AND HUMIDITY.
A LOW AMPLITUDE RIDGE OVER THE NATIONS MID SECTION AT THE START OF
THE PERIOD WILL PROGRESS ACROSS THE GREAT LAKES AND EVENTUALLY THE
NORTHEAST PORTION OF THE COUNTRY DURING THE COURSE OF NEXT WEEK. AS
RESULT...OUR GENERAL FLOW WILL BACK FROM A NORTHWESTERLY DIRECTION
TO ONE THAT IS MORE WEST TO SOUTHWEST...AND THIS WILL ACT TO PUMP
MUCH WARMER AIR BACK INTO OUR REGION. 850 MB TEMPS WITHIN A FEW
DEGREES OF +10C AT THE START OF THE PERIOD WILL STEADILY CLIMB
THROUGH THE TEENS...WITH 20 DEG C READINGS LOOKING MORE AND MORE
LIKELY BY MID WEEK.
THE WARMER WEATHER WILL ALSO BE ACCOMPANIED BY MUCH MORE HUMID
CONDITIONS. MREF ENSEMBLE PRECIPITABLE WATER PLUMES HAVE BEEN
CONSISTENT FROM RUN TO RUN...DEPICTING VALUES RISING TO THE 1.75 TO
2 INCH RANGE FOR THE TUESDAY THROUGH THURSDAY PERIOD...WITH A NARROW
SPREAD BETWEEN THE INDIVIDUAL MEMBERS (WHICH IS REFLECTIVE OF A
FAIRLY HIGH CONFIDENCE FORECAST) CONTINUING AS WELL. THESE VALUES
ARE ROUGHLY 1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THE SECOND
HALF OF AUGUST...SO IF YOU LIKE IT VERY WARM AND HUMID...YOU SHOULD
LOVE THE MIDDLE OF NEXT WEEK.
AS FOR THE FORECAST DETAILS...THE AREA WILL BE ON THE PERIPHERY OF
A SUBTROPICAL RIDGE THAT WILL BECOME CENTERED OVER THE SOUTHEASTERN
STATES. SEVERAL UPPER WAVES WILL ROTATE AROUND THIS RIDGE AND ACROSS
THE AREA DURING THE PERIOD...AND WITH THE STUBBORN FRONTAL BOUNDARY
TO OUR SOUTHWEST LIKELY TO EVENTUALLY LIFT NORTHWARD ACROSS THE
REGION...WE COULD BE LOOKING AT SEVERAL EPISODES OF POTENTIAL MCS
DEVELOPMENT. TIMING THESE REMAINS TOUGH THIS FAR OUT...BUT AT THIS
TIME IT APPEARS THAT THE BEST CHANCES FOR WIDESPREAD CONVECTION WILL
OCCUR IN THE TUESDAY TO WEDNESDAY TIME FRAME.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
WITH DAYTIME HEATING AND THE APPROACH OF A STRONG SHORTWAVE/COOL
POOL ALOFT...OUR AIRMASS IS BECOMING INCREASINGLY UNSTABLE EARLY
THIS AFTERNOON...WITH CUMULUS CLOUDS NOW BEGINNING TO FORM AS A
RESULT OF THIS INCREASING INSTABILITY. THESE SHOULD CONTINUE TO
INCREASE IN COVERAGE AND VERTICAL EXTENT AS THE AFTERNOON WEARS
ON...EVENTUALLY EVOLVING INTO A BROKEN DECK AROUND 5 KFT BY LATE
AFTERNOON.
DURING THIS EVENING...THE AFOREMENTIONED VIGOROUS SHORTWAVE WILL
SWING ACROSS SOUTHERN ONTARIO AND LAKE ONTARIO. THIS FEATURE WILL
HELP TOUCH OFF SOME SCATTERED SHOWER ACTIVITY...WITH THE HIGHEST
PROBABILITY OF PRECIPITATION FOUND EAST OF LK ONTARIO.
THAT SAID...CIGS AND VSBYS SHOULD REMAIN AT VFR LEVELS EVEN IN ANY
SHOWERS THAT MANAGE TO FORM.
FOLLOWING THE PASSAGE OF THE SHORTWAVE...HIGH PRESSURE SINKING
SOUTHEAST ACROSS THE GREAT LAKES WILL BRING A RETURN TO DRIER BUT
ALSO MUCH COOLER AIR...IN FACT THE COOLEST AIR WE HAVE EXPERIENCED
IN AT LEAST A FEW MONTHS. WHILE THE LOW-LEVEL DRYING SHOULD RESULT
IN A GENERAL DECREASE IN CLOUD COVER TONIGHT...THE NORTHWESTERLY
FLOW OF THE COOL AIRMASS OVER THE WARM GREAT LAKES WILL LIKELY
RESULT IN AT LEAST SOME LAKE-INDUCED CLOUDS PERSISTING TO THE
SOUTHEAST OF BOTH LAKES ERIE AND ONTARIO...WITH A FEW LIGHT LAKE
EFFECT SHOWERS EVEN POSSIBLE TO THE SOUTHEAST OF LAKE ONTARIO. THAT
SAID...CONDITIONS SHOULD AGAIN REMAIN AT VFR LEVELS.
SATURDAY AND SATURDAY NIGHT...THE AFOREMENTIONED HIGH PRESSURE
CENTER IS EXPECTED TO DOMINATE OUR WEATHER...WITH VFR CONDITIONS
CONTINUING.
LOOKING FURTHER AHEAD...A STALLED FRONTAL BOUNDARY OVER OHIO
AND WESTERN PENNSYLVANIA WILL HELP TO PRODUCE SOME CLOUDINESS FOR
SITES SUCH AS KJHW DURING SUNDAY AND SUNDAY NIGHT...THOUGH ONLY A
MINIMAL CHC FOR ANY -SHRA IS EXPECTED AT THIS TIME. CLOUD COVER
SUNDAY WILL RANGE FROM VFR BKN-OVC CONDITIONS ACROSS SOUTHWEST NEW
YORK TO MAINLY CLEAR SKIES EAST OF LAKE ONTARIO (IE. KART).
VFR CONDITIONS WILL LIKELY PERSIST ACROSS THE REGION ON
MONDAY...THEN THE STALLED-OUT FRONTAL BOUNDARY IS EXPECTED TO SLOWLY
LIFT ACROSS WESTERN NEW YORK SOMETIME BETWEEN TUESDAY AND WEDNESDAY.
WHILE THE EXACT TIMING OF THIS FRONTAL PASSAGE REMAINS IN
QUESTION...IT WILL LIKELY BRING A MORE WIDESPREAD RISK OF SHOWERS
AND THUNDERSTORMS TO THE AREA WHEN IT PASSES THROUGH...ALONG WITH
THE CHANCE OF SOME MVFR-LEVEL RESTRICTIONS.
&&
.MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE NEARSHORE WATERS OF
LAKE ERIE THROUGH TONIGHT. MEANWHILE FOR LAKE ONTARIO...SMALL CRAFT
ADVISORIES ARE IN EFFECT INTO SATURDAY MORNING...WITH NEAR GALE
FORCE WINDS BRIEFLY POSSIBLE FOR THE OPEN WATERS OF LAKE ONTARIO
THIS EVENING.
WINDS HAVE BEEN SLOW TO INCREASE SO FAR ACROSS THE LOWER LAKES TODAY
IN ADVANCE OF AN APPROACHING SHORTWAVE TROUGH/SECONDARY COLD FRONT
DIVING SOUTHEAST ACROSS ONTARIO...AND GENERALLY RANGE IN THE 5-15
KNOT RANGE AS OF THIS WRITING. THIS SHOULD BE CHANGING IN SHORT
ORDER THOUGH AS THE AFOREMENTIONED SYSTEM APPROACHES AND THE
PRESSURE GRADIENT TIGHTENS...WITH WINDS EXPECTED TO INCREASE TO
15-25 KNOTS BY LATE THIS AFTERNOON/EARLY EVENING ACROSS BOTH
LAKES...AND TO 30 KNOTS ACROSS THE OPEN WATERS OF LAKE ONTARIO.
AS WAS THE CASE EARLIER THIS MORNING...THE NAM/WRF IS ONLY DEPICTING
WINDS OF 30 KNOTS AS LOW AS 4K FT FOR LATE THIS AFTERNOON AND
EVENING...WHILE THE GFS CONTINUES TO LOOK MORE REASONABLE IN
DEPICTING THE PASSAGE OF A MORE VIGOROUS SHORTWAVE ALONG WITH
SOMEWHAT HIGHER WINDS. THE LATTER SUGGESTS WINDS REACHING 30 KNOTS
ON LAKE ONTARIO LATE TODAY AND THIS EVENING...OR JUST UNDER GALE
FORCE CRITERIA. THIS IS IN LINE WITH CONTINUITY...AND ALSO WITH
UPSTREAM OBS ACROSS LAKE SUPERIOR FROM THIS MORNING AND
AFTERNOON...WHICH HAVE GENERALLY SHOWED WINDS REMAINING A LITTLE
BELOW GALE FORCE. HAVE THUS OPTED TO CONTINUE TO HOLD OFF ON A GALE
WARNING AT THIS PARTICULAR TIME...THOUGH THIS SITUATION WILL STILL
NEED TO BE MONITORED CLOSELY THIS EVENING. IT IS STILL NOT OUT OF
THE QUESTION THAT A RELATIVELY SHORT-LIVED GALE WARNING COULD BE
ISSUED THIS EVENING IF CONDITIONS WARRANT...SO. MARINERS SHOULD
CONTINUE TO PAY CLOSE ATTENTION TO UPDATED FORECASTS.
THE HIGHER WINDS LATE THIS AFTERNOON AND EVENING WILL EVENTUALLY
RESULT IN THE DEVELOPMENT OF WIDESPREAD 3 TO 5 FOOT WAVES ACROSS
BOTH LAKES TONIGHT...WITH WAVES POSSIBLY BUILDING TO AS HIGH AS 7
FEET OVER THE OPEN WATERS OF EASTERN LAKE ONTARIO. THESE WILL ONLY
SLOWLY SUBSIDE LATER TONIGHT AND SATURDAY MORNING AS THE PRESSURE
GRADIENT WEAKENS...AND THIS HAS RESULTED IN THE EXTENSION OF THE
SMALL CRAFT ADVISORIES BY A GOOD 6 HOURS ON BOTH LAKES.
ON SATURDAY...ANOTHER AREA OF CONCERN WILL BE THE POTENTIAL FOR
WATERSPOUTS ACROSS LAKE ONTARIO DURING THE MORNING HOURS. 850 MB
TEMPS OF +3/+4C OVER LAKE ONTARIO SATURDAY MORNING WILL COMBINE WITH
LAKE SFC TEMPS OF 20 TO 22C...THUS PRODUCING LAKE DELTA-T VALUES OF
17 TO 18C. THIS...COMBINED WITH A CONVECTIVE CLOUD DEPTH AROUND 7K
FT...VERY LOW LEVEL LAPSE RATES OF 10 DEG C/KM...AND MODEST WINDS
BELOW 10K FT...ARE FAVORABLE PARAMETERS FOR WATERSPOUT FORMATION
(USING THE SZILAGYI WATERSPOUT NOMOGRAM). HAVE THUS KEPT THE MENTION
OF WATERSPOUTS IN THE LAKE ONTARIO OPEN LAKE AND NEARSHORE
FORECASTS. I DID CONSIDER ADDING A MENTION OF WATERSPOUTS FOR THE
LAKE ERIE NEARSHORES AS WELL...BUT SLIGHTLY HIGHER FORECAST 850 MB
TEMPS AND LOWER SUBSIDENCE INVERSION HEIGHTS ACROSS THAT LAKE HAVE
LED ME TO HOLD OFF ON DOING SO FOR NOW.
OTHERWISE...A WEAK PRESSURE GRADIENT WILL ALLOW BOTH WINDS AND WAVES
TO SUBSIDE DURING THE COURSE OF SATURDAY. NEARLY IDEAL BOATING
CONDITIONS WILL THEN EXIST FOR LATER SATURDAY THROUGH SUNDAY AS
WINDS WILL BE RELATIVELY LIGHT WITH MINIMAL WAVES.
&&
.CLIMATE...
ONCE AGAIN...THE BULK OF THE REGION MISSED OUT ON RAIN AND
CONVECTION THURSDAY. THE EXCEPTION WAS A STRIP FROM GENESEE COUNTY
ON ACROSS THE FINGER LAKES. BOTH BUF AND ROC REMAINED DRY AND ARE
RUNNING LARGE DEFICITS BOTH FOR THE MONTH AND SEASON. SO FAR BUF
HAS ONLY RECEIVED 0.22 INCH FOR THE MONTH...ROC JUST 0.44. BOTH
CITIES HAVE RECEIVED LESS THAN HALF THE NORMAL RAIN SINCE MAY 1. IT
HAS BEEN A WARM MONTH TOO WITH TEMPS AVERAGING 4 TO 5 DEG ABOVE
NORMAL. IN FACT...ROCHESTER REACHED 90 FOR THE 10TH TIME THIS
SEASON YESTERDAY...NORMAL FOR ENTIRE YEAR IS EIGHT. THEY ARE ALSO
ON A STREAK OF 23 CONSECUTIVE DAYS IN THE 80S...WHICH MAY BE
BROKEN TODAY. BUF HAS BEEN IN 80S OR HIGHER ON 21 OF THESE LAST 23
DAYS. WE WILL GET A COOL DOWN THIS WEEKEND BUT LONGER RANGE LOOKS
LIKE WARMTH SHOULD RETURN FOR REST OF THE MONTH THEREAFTER.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT SATURDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR LOZ042.
&&
SYNOPSIS...SFM
NEAR TERM...JJP/SFM
SHORT TERM...SFM
LONG TERM...JJR/RSH
AVIATION...JJR
MARINE...JJR
CLIMATE...SFMHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT FRI AUG 17 2007 NYZ001>008-010>014-019>021-085-180930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 518 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-180930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The Buffalo radar (KBUF), 53 km away, was scanning. The volume nearest the first event began at 22:04 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 56094, 56095.